Re: prenatal vitamins and stomach pain
It sounds like Sly Foxy has the right idea. Did you buy your vitamin at the store, or did you get it from your doc? A lot of times, if you are taking one prenatal a day, it can make you sick feeling because its got a LOT of vitamins in it, and your body cannot usually process it all at once, so, a lot of people get naseated because it's too much, and a lot of times, you will see that your pee is bright green because you are intaking too much at once, and your body releases the excess because it has nowhere to go. Make sense? So what I have been doing is taking dietary supplements, which gives you everything you need, but it gives you smaller doses to take throughout the day so that your body can absorb them. The bad things is, I take several of them a day with meals, so it's a lot to take, but the good thing is, my body is absorbing it all as it should, so there is no excess. Since I have been taking the supplements, I have felt better, had more energy, and have been able to ward off ilnesses. Hope this helps!